# SDR SWIA200312104

- Difficulty date: June 10, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 24,722 hours, 21,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .75 INCH CRACK ON FUSELAGE FRAME FS 640.00 AT STRINGER 9.  DISCOVERED DURING B001 INSPECTION.  COMPLIED WITH EA RJ208-53 IAW REO 601R-53-61-557.
